# SDR UHLA201608160415

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 34,980 hours, 33,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stripped
- Location: Main Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN ENTRY DOOR INSIDE DOOR HANDLE SPLINES STRIPPED.  R & R INSIDE DOOR HANDLE IAW AMM 52-11-01.
